# SDR DALA2017103007843

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 71,133 hours, 53,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT 12D INOPERATIVE.  INSTALLED A NEW LENS AT SEAT 12D EMERGENCY LIGHT. LIGHT OPS NORMAL IAW AMM 33-50.
